Alert archive / Oregon / Storm Warnings in 2024
Storm Warning 5, NWS Medford, OR
NWS Medford, OR issued this storm warning at Dec 24, 2024, 12:06 PM PST. It took effect at Dec 25, 2024, 10:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2024, 12:06 PM PST (20:06 UTC)
- In effect from
- Dec 25, 2024, 10:00 AM PST
- Expired
- Dec 26, 2024, 4:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
662 WHUS76 KMFR 242006 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 1206 PM PST Tue Dec 24 2024 PZZ350-356-370-376-251200- /O.CON.KMFR.SC.Y.0110.000000T0000Z-241225T1800Z/ /O.UPG.KMFR.SR.A.0004.241225T1800Z-241226T1800Z/ /O.NEW.KMFR.SR.W.0005.241225T1800Z-241226T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 1206 PM PST Tue Dec 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... ...STORM WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM PST THURSDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and steep seas 12 to 16 ft. For the Storm Warning, south winds 35 to 45 kt with gusts up to 55 kt and very steep and dangerous seas 24 to 29 ft expected. * WHERE...All areas. Storm force winds are possible within 40 nm from shore. * WHEN...For the Small Craft Advisory, until 10 AM PST Wednesday. For the Storm Warning, from 10 AM Wednesday to 10 AM PST Thursday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
5 follow-up statements
827 WHUS76 KMFR 251047 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 247 AM PST Wed Dec 25 2024 PZZ350-356-370-376-260000- /O.CON.KMFR.SC.Y.0110.000000T0000Z-241225T1800Z/ /O.CON.KMFR.SR.W.0005.241225T1800Z-241226T1800Z/ /O.NEW.KMFR.SE.W.0065.241226T1800Z-241227T0300Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 247 AM PST Wed Dec 25 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...STORM WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY... * WHAT...For the Small Craft Advisory, seas 12 to 15 ft at 14 seconds. For the Storm Warning, south winds 35 to 45 kt with gusts up to 55 kt and seas 18 to 23 ft at 15 seconds expected. For the Hazardous Seas Warning, very steep and hazardous seas 19 to 23 ft at 15 seconds expected. * WHERE...All area waters. * WHEN...For the Small Craft Advisory, until 10 AM PST this morning. For the Storm Warning, from 10 AM this morning to 10 AM PST Thursday. For the Hazardous Seas Warning, from 10 AM to 7 PM PST Thursday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
737 WHUS76 KMFR 252127 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 127 PM PST Wed Dec 25 2024 PZZ350-356-370-376-261200- /O.CON.KMFR.SR.W.0005.000000T0000Z-241226T1800Z/ /O.CAN.KMFR.SE.W.0065.241226T1800Z-241227T0300Z/ /O.NEW.KMFR.GL.W.0047.241226T1800Z-241227T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 127 PM PST Wed Dec 25 2024 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 10 AM THURSDAY TO 10 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WHAT...For the Storm Warning, south winds 35 to 50 kt with gusts up to 60 kt and seas 25 to 30 ft at 14 seconds. For the Gale Warning, southwest winds 30 to 40 kt with gusts up to 45 kt and seas 21 to 26 ft at 14 seconds expected. * WHERE...All waters. * WHEN...For the Storm Warning, until 10 AM PST Thursday. For the Gale Warning, from 10 AM Thursday to 10 AM PST Friday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
437 WHUS76 KMFR 252350 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 350 PM PST Wed Dec 25 2024 PZZ350-356-370-376-261200- /O.CON.KMFR.SR.W.0005.000000T0000Z-241226T1800Z/ /O.CON.KMFR.GL.W.0047.241226T1800Z-241227T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 350 PM PST Wed Dec 25 2024 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM PST FRIDAY... * WHAT...For the Storm Warning, south winds 35 to 50 kt with gusts up to 60 kt and seas 25 to 30 ft at 14 seconds. For the Gale Warning, southwest winds 30 to 40 kt with gusts up to 45 kt and seas 21 to 26 ft at 14 seconds expected. * WHERE...All waters. * WHEN...For the Storm Warning, until 10 AM PST Thursday. For the Gale Warning, from 10 AM Thursday to 10 AM PST Friday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * ADDITIONAL DETAILS...There will be a brief break in wind speeds between fronts Thursday afternoon, but seas will remain very high and steep during that time. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
429 WHUS76 KMFR 260525 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 925 PM PST Wed Dec 25 2024 PZZ350-356-370-376-261830- /O.EXT.KMFR.SR.W.0005.000000T0000Z-241226T1200Z/ /O.EXT.KMFR.GL.W.0047.241226T1200Z-241227T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 925 PM PST Wed Dec 25 2024 ...STORM WARNING NOW IN EFFECT UNTIL 4 AM PST THURSDAY... ...GALE WARNING NOW IN EFFECT FROM 4 AM THURSDAY TO 10 AM PST FRIDAY... * WHAT...For the Storm Warning, south winds 35 to 50 kt with gusts up to 60 kt and seas 25 to 30 ft at 14 seconds. For the Gale Warning, southwest winds 30 to 40 kt with gusts up to 45 kt and seas 21 to 26 ft at 14 seconds expected. * WHERE...All waters. Strongest conditions will be from Gold Beach northward and within 15 nm from shore. * WHEN...For the Storm Warning, until 4 AM PST Thursday. For the Gale Warning, from 4 AM Thursday to 10 AM PST Friday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * ADDITIONAL DETAILS...There will be a brief break in wind speeds between fronts Thursday afternoon, but seas will remain very high and steep during that time. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
488 WHUS76 KMFR 261016 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 216 AM PST Thu Dec 26 2024 PZZ350-356-370-376-262330- /O.CON.KMFR.SR.W.0005.000000T0000Z-241226T1200Z/ /O.EXT.KMFR.GL.W.0047.241226T1200Z-241228T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 216 AM PST Thu Dec 26 2024 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST SATURDAY... * WHAT...For the Storm Warning, south winds 35 to 50 kt with gusts up to 60 kt and seas 25 to 30 ft at 14 seconds. For the Gale Warning, southwest winds 30 to 40 kt with gusts up to 45 kt and seas 21 to 26 ft at 14 seconds expected. * WHERE...All waters. Strongest conditions will be from Gold Beach northward and within 15 nm from shore. * WHEN...For the Storm Warning, until 4 AM PST early this morning. For the Gale Warning, until 4 AM PST Saturday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * ADDITIONAL DETAILS...There will be a brief break in wind speeds between fronts Thursday afternoon, but seas will remain very high and steep during that time. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Dec 24, 4:23 AM PST, 7 hours 43 minutes earlier.
Area forecast discussion, Dec 24, 4:23 AM PST, 7 hours 43 minutes before
Area Forecast Discussion
National Weather Service Medford OR
423 AM PST Tue Dec 24 2024
.DISCUSSION...A very moist frontal system continues to push
through the area early this morning. This front has produced some
hefty rain totals in areas it has moved through thus far (it
still hasn't rained over the far east side out around and east of
Lakeview/Alturas, but it will soon enough). Most areas from the
Cascades westward have had a solid 1-2 inches of rain, including
here in Medford with some of the sweet spots getting up to 3
inches (near O'Brien/Cave Junction). The rain prompted a couple of
urban and small stream flood advisories last evening and
overnight here in Jackson County and also portions of Siskiyou
County, but these have expired or were cancelled since rain rates
have been easing. There are still some good rain rates occurring
in the core of the front near and just east of the Cascades
(around Klamath Falls) this morning, so take it slow out there if
traveling early this morning. A quick look at web cams show
mostly rain, but snow levels are dropping quickly behind the front
and rain is changing to snow around Diamond Lake Junction. Expect
the snow level to drop to around 4000 feet this morning as
precipitation winds down. Most areas won't have accumulation, but
there can be 3-6 inches over the higher terrain before precip
tapers off this afternoon.
An upper ridge will build into the area tonight with a short break
in the action. With all the recent rain, there'll probably be a
good deal of lingering low clouds/fog that will last into
Christmas morning.
The axis of the short wave ridge bringing the break in precipitation
will shift east of the Cascades during Christmas afternoon. This
will allow the next fast-moving Pacific front to arrive at the
coast with south winds ramping up during the afternoon. We've
issued a High Wind Watch for the coast as model OTH-ACV pressure
gradients peak late Wednesday evening at -10 to -12 mb. Also, 925
mb winds (60-80kt over the coastal waters) show an onshore
component 06-09Z, which would bring the strong winds directly onto
the coast. Peak wind speeds could be 70 mph, perhaps even 80+ at
the headlands. Farther inland, it will get windy again too. The
MFR-RDD pressure gradient is equally as impressive, peaking at
around -8 to -10 mb during Wednesday night. Mid-level flow this
time around is a bit more westerly, however, and this could keep
it from getting as windy in the Shasta Valley. We've still gone
ahead and issued a High Wind Watch there too with peak gusts
around 60 mph along I-5 from Grenada south to Weed. Since 700mb
flow is very strong, expect higher terrain over the east side to
be hit with strong winds overnight Wed into Thu am, so a High Wind
Watch is out for there as well.
In addition to another widespread moderate to heavy rainfall event,
snow levels will be low enough this time around to bring
significant snow accumulations to the mountains (above 4000 feet).
Winter Storm Watches remain in place for the Cascades near/north
of Highway 140 and also the mountains of Siskiyou County,
including the Mt. Shasta region above 4000 feet, including Highway
89 near Snowman Summit. Mt Ashland will also get a significant
accumulation of fresh snow from this system. While some snow may
reach the I-5 corridor at the higher passes, most of the
accumulation will occur above the roadway. We'll continue to
monitor and make any necessary adjustments. After another short
break (perhaps not even discernible to most) Thu afternoon, snow
levels are expected to rise again Thursday night into Friday as
the next wave of moderate to heavy precipitation reaches the coast
and moves inland. At least 2 more systems will follow this
weekend. We are concerned with the expected 5-day total
precipitation amounts of 3-5 inches in the west side valleys, 5-10
inches along the coast and even more than a foot of rain in the
coast ranges, that flooding will become an issue this weekend into
early next week. We have issued a hydrologic outlook for all
counties west of the Cascades and also Siskiyou County, since many
river gauges in these areas are forecast to reach action stage. A
few are also currently forecast to reach flood stage (Deer Ck at
Roseburg, Coquille at Coquille and Rogue at Agness). As QPF
forecasts become more certain later this week, be on the lookout
for potential watches/warnings/advisories. -Spilde
.AVIATION...24/12Z TAFS...A strong front continues to progress
through the region this morning. Moderate to heavy precipitation is
resulting in a mix of MVFR ceilings with MVFR/IFR visibilities.
Outside of the precipitation, conditions are generally VFR with
widespread terrain obscurations. The main band of precipitation is
expected to be east of the Cascades after sunrise where MVFR
conditions will prevail into the afternoon. West of the Cascades, a
mix of MVFR/VFR conditions will prevail with widespread showers
through the afternoon.
Precipitation will taper off by the evening hours, and clearing will
allow the development of LIFR conditions in fog/low clouds to
develop overnight across the interior valleys. It should be noted
that another strong front will approach the region just beyond the
current TAF period. This will bring increasing winds and the return
of low level wind shear to the coast by Wednesday morning, spreading
inland by late morning and afternoon. /BR-y
&&
.MARINE...Updated 300 AM PST Tuesday December 24, 2024...Very high,
very steep, and chaotic mixed seas will be a persistent feature in
the marine waters through the week and into the weekend. Multiple
strong fronts will pass through the area bringing rounds of strong
gale force south winds, with storm force gusts a possibility with
each front. The exception will be today as conditions briefly
improve with seas lowering to around 10 to 15 feet. Seas will remain
high and steep, however, with conditions hazardous to small craft
today through early Wednesday.
The next strong front arrives Wednesday afternoon with southerly
winds rapidly increasing into the evening and overnight hours. High
end gales are expected, with a coastal jet expected to develop
around sunset on Wednesday. This will bring the chance of storm
force winds within 40 nm from shore, and a Storm Watch is in effect
for this. Meanwhile, seas will rapidly build again Wednesday evening
and peak overnight at around 24 to 28 ft due to a mix of very high,
very steep wind waves and heavy long period swell. Another front
will quickly follow Thursday night and another Friday night. Expect
additional rounds of strong gales and continued very high, very
steep, and chaotic seas through the weekend. Conditions could
improve Sunday into early next week, but the extent of improvement
is uncertain at this time. /BR-y
&&
.BEACH HAZARDS...Updated 300 AM PST Tuesday, December 24, 2024...As
strong fronts continue to progress over the eastern Pacific,
multiple rounds of high and very steep swells will result in
hazardous, and at times, dangerous, surf conditions this week and
into the weekend. A High Surf Warning continues through early this
morning with large breaking waves of 24 to 29 ft expected through
around sunrise. Conditions briefly improve later this morning into
early Wednesday, but this improvement will be short lived.
Additional fronts will bring the return of dangerous surf conditions
Wednesday night (Christmas night) through Thursday evening, with
hazardous surf conditions likely to continue into next weekend.
During these events, extremely large breaking waves will create very
hazardous and dangerous conditions along beaches and area
shorelines. Waves will inundate beaches and surge into normally dry
areas. Infrastructure damage and significant beach erosion can be
expected. Stay away from area beaches during this period of active
weather. /BR-y
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Storm Watch from Wednesday afternoon through Friday
morning for ORZ027-028.
High Wind Watch from Wednesday evening through Thursday morning
for ORZ021-022-030-031.
High Surf Warning until 7 AM PST this morning for ORZ021-022.
CA...Winter Storm Watch from Wednesday afternoon through Friday
morning for CAZ080-082-083.
High Wind Watch from Wednesday evening through Thursday morning
for CAZ081-085.
PACIFIC COASTAL WATERS...Gale Warning until 4 AM PST early this
morning for PZZ350-356-370-376.
Small Craft Advisory until 10 AM PST Wednesday for PZZ350-356-
370-376.
Storm Watch from Wednesday morning through Thursday morning for
PZZ350-356-370-376.
&&
MAS/MNFIn the hours before
Local storm report, Dec 24, 8:28 AM PST, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
828 AM PST Tue Dec 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM Rain Shady Cove 42.61N 122.82W
12/24/2024 M1.64 Inch Jackson OR Trained Spotter
Most of the rain fell in a 12 hour period.
&&
BSLocal storm report, Dec 24, 8:56 AM PST, 3 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
856 AM PST Tue Dec 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain Selma 42.28N 123.62W
12/24/2024 M2.63 Inch Josephine OR Trained Spotter
24 hours total ending at 8am.
&&Local storm report, Dec 24, 9:12 AM PST, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
912 AM PST Tue Dec 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM Rain 10 NNW Gold Hill 42.57N 123.09W
12/24/2024 M1.55 Inch Jackson OR Trained Spotter
24hr total ending at 9am.
&&Local storm report, Dec 24, 9:35 AM PST, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
935 AM PST Tue Dec 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 1 NNW Central Point 42.39N 122.92W
12/24/2024 M1.58 Inch Jackson OR Trained Spotter
&&
BSLocal storm report, Dec 24, 9:36 AM PST, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
936 AM PST Tue Dec 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 4 NNE Takilma 42.11N 123.58W
12/24/2024 M2.83 Inch Josephine OR Trained Spotter
Most of that rain fell overnight.
&&
BSLocal storm report, Dec 24, 11:23 AM PST, 43 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
1123 AM PST Tue Dec 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 3 WSW Olene 42.16N 121.68W
12/24/2024 M1.24 Inch Klamath OR Trained Spotter
24hr total ending at 8am.
&&The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 10:48 PM PST | Areal Flood Advisory | MFR | Douglas, Jackson, Josephine | 117 min |
| Dec 24, 12:45 AM PST | Areal Flood Advisory | MFR | Jackson | 102 min |
| Dec 24, 1:56 AM PST | Storm Watch | MFR | 10 hr | |
| Dec 24, 2:04 AM PST | High Surf Warning | MFR | Coos, Curry, Douglas | 4 days |
| Dec 24, 2:11 AM PST | High Wind Watch | MFR | Coos, Curry, Douglas, Klamath, Lake | 10 hr |
| Dec 24, 12:07 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 46 hr |
| Dec 24, 12:07 PM PST | Wind Advisory | MFR | Curry, Jackson, Josephine | 40 hr |
| Dec 24, 12:25 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 70 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.